UM

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Adaptive rational approximation in Bergman space on bounded symmetric domain Journal article
Journal of Mathematical Analysis and Applications, 2022,Volume: 506,Issue: 1
Authors:  Wu, Hio Tong;  Leong, Ieng Tak;  Qian, Tao
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/03/04
Bergman Kernel  Bergman Space  Boundary Vanishing Property  Generalized Kernel Functions  Maximum Selection Principle  Pre-orthogonal Adaptive Fourier Decomposition  
Expert vs. Influencer: Philosophy Presented under Conditions of Second-Order Observation Journal article
Human Affairs, 2021,Volume: 31,Issue: 4,Page: 470-478
Authors:  Moeller, Hans-Georg;  O/Neill, Rory;  Chiang, Hio Fai
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/08/09
Academic System, Peer Review, Social Media, Youtube, Second-order Observation, Niklas Luhmann  
Distributed user-centric scheduling for visible light communication networks Journal article
Optics Express, 2016,Volume: 24,Issue: 14,Page: 15570-15589
Authors:  LINGJIAO CHEN;  JIAHENG WANG;  JIANTAO ZHOU;  DERRICK WING KWAN NG.;  ROBERT SCHOBER;  CHUNMING ZHAO
Adobe PDF | Favorite |  | TC[WOS]:13 TC[Scopus]:14 | Submit date:2018/12/22
Conference proceedings of The Twenty-third ICMI Study: Primary Mathematics Study on Whole Numbers Conference proceedings
Macau SAR, 2015-6-3-10
Authors:  Sun XH(孫旭花);  Berinderjeet Kaur;  Jarmila Novotna
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/27
Whole Number  Arithmatic  
Matching pursuits among shifted cauchy kernels in higher-dimensional spaces Journal article
Acta Mathematica Scientia, 2014,Volume: 34,Issue: 3,Page: 660-672
Authors:  Qian T.;  Wang J.;  Yang Y.
Favorite |  | TC[WOS]:3 TC[Scopus]:5 | Submit date:2019/02/11
Adaptive Decomposition  Dictionary  Hardy Space  Matching Pursuit  Monogenic  Optimal Approximation By Rational Functions  
Optimal approximation by Blaschke forms Journal article
Complex Variables and Elliptic Equations, 2013,Volume: 58,Issue: 1,Page: 123-133
Authors:  Qian T.;  Wegert E.
Favorite |  | TC[WOS]:26 TC[Scopus]:29 | Submit date:2019/02/11
Adaptive Decomposition  Analytic Signal  Instantaneous Frequency  Mono-components  Rational Approximation  Rational Orthogonal System  Takenaka-malmquist System  
Adaptive Fourier decomposition of functions in quaternionic Hardy spaces Journal article
Mathematical Methods in the Applied Sciences, 2012,Volume: 35,Issue: 1,Page: 43-64
Authors:  Qian T.;  Sprossig W.;  Wang J.
Favorite |  | TC[WOS]:18 TC[Scopus]:23 | Submit date:2019/02/11
Adaptive Decomposition  Blaschke Product  Fourier-laplace Series  Greedy Algorithm  Hardy Space  Optimal Approximation By Rational Functions  Quaternionic Holomorphic  Spherical Harmonics  Takenaka-malmquist System